ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

March 2007 , Volume 19 , Issue 1

Select all articles

Export/Reference:

Finite-time blow-down in the evolution of point masses by planar logarithmic diffusion
Juan Luis Vázquez
2007, 19(1): 1-35 doi: 10.3934/dcds.2007.19.1 +[Abstract](1012) +[PDF](419.8KB)
Global well-posedness for a periodic nonlinear Schrödinger equation in 1D and 2D
Daniela De Silva, Nataša Pavlović, Gigliola Staffilani and Nikolaos Tzirakis
2007, 19(1): 37-65 doi: 10.3934/dcds.2007.19.37 +[Abstract](979) +[PDF](351.3KB)
Dynamical properties of singular-hyperbolic attractors
Aubin Arroyo and Enrique R. Pujals
2007, 19(1): 67-87 doi: 10.3934/dcds.2007.19.67 +[Abstract](678) +[PDF](380.7KB)
Entropy of polyhedral billiard
Nicolas Bedaride
2007, 19(1): 89-102 doi: 10.3934/dcds.2007.19.89 +[Abstract](823) +[PDF](183.7KB)
Generalized snap-back repeller and semi-conjugacy to shift operators of piecewise continuous transformations
Wei Lin, Jianhong Wu and Guanrong Chen
2007, 19(1): 103-119 doi: 10.3934/dcds.2007.19.103 +[Abstract](676) +[PDF](1338.7KB)
Dynamics of { $\lambda tanh(e^z): \lambda \in R$\ ${ 0 }$ }
M. Guru Prem Prasad and Tarakanta Nayak
2007, 19(1): 121-138 doi: 10.3934/dcds.2007.19.121 +[Abstract](763) +[PDF](238.0KB)
The connected Isentropes conjecture in a space of quartic polynomials
Anca Radulescu
2007, 19(1): 139-175 doi: 10.3934/dcds.2007.19.139 +[Abstract](726) +[PDF](562.0KB)
Numerical and finite delay approximations of attractors for logistic differential-integral equations with infinite delay
Tomás Caraballo, P.E. Kloeden and Pedro Marín-Rubio
2007, 19(1): 177-196 doi: 10.3934/dcds.2007.19.177 +[Abstract](812) +[PDF](238.9KB)
Two nontrivial solutions for periodic systems with indefinite linear part
D. Motreanu, V. V. Motreanu and Nikolaos S. Papageorgiou
2007, 19(1): 197-210 doi: 10.3934/dcds.2007.19.197 +[Abstract](772) +[PDF](188.3KB)
Nodal solutions for Laplace equations with critical Sobolev and Hardy exponents on $R^N$
Yinbin Deng, Qi Gao and Dandan Zhang
2007, 19(1): 211-233 doi: 10.3934/dcds.2007.19.211 +[Abstract](966) +[PDF](272.2KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]